# SDR ASAA0540182

- Difficulty date: March 16, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT WING NR 4 L/E SLAT INBOARD SIDE OF TRAILING EDGE WEDGE HAS SLIGHT DELAMINATION AND INBOARD AND OUTBOARD EDGE POTTING IS DETERIORATED.  REMOVED DAMAGE FABRICATED AND INSTALLED A REPAIR CORE AND DOUBLER IAW B737 SRM 51-70-10 REPAIR 7.  (M)
